UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ERGODIC PROPERTIES OF A TWO-DIMENSIONAL BINARY-PROCESS

GALBRAITH, RF; WALLEY, D; (1980) ERGODIC PROPERTIES OF A TWO-DIMENSIONAL BINARY-PROCESS. JOURNAL OF APPLIED PROBABILITY , 17 (1) pp. 124-133. 10.2307/3212930.

Full text not available from this repository.
Type: Article
Title: ERGODIC PROPERTIES OF A TWO-DIMENSIONAL BINARY-PROCESS
DOI: 10.2307/3212930
Keywords: Science & Technology, Physical Sciences, Statistics & Probability, Mathematics, STATISTICS & PROBABILITY
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/143825
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item